• w-facebook

© 2017 by Coal Mine Coulee XC Proudly created with Wix.com

Saturday, 6/8

Sunday- 6/9

Friday- 6/7

9:15- 9:45 am- 50cc Race- 30 min

10:00-11:00 am- 65cc, 85cc, Super Mini, Girls Race- 60 min

12:00 pm-1:30 pm - C Men, Wormen, and Vintage-

90 min

2:30 pm  Awards

 

3:30 pm - A Race - 3 hours

B Race- 2 hours 

7:30 pm  Awards

 

5:30-6:00

     Kids Course

             Pre-ride only

6:00-8:00 

     Pre Ride Main                 Course- All classes

**All Bikes need to be on the course by

7:30 pm

Free Ride to "Clean up" Flags

Everyone is welcome to ride the course and pick up flags along the way.